# SDR IXXA10SMN109S

- Difficulty date: November 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: S1415997
- Condition: Corroded
- Location: Zone 100
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT AFT SECTION FLOOR LONGERON 36 CORRODED AT STA 1690.000 - 1725.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED DAMAGED LONGERON SEGMENT. FABRICATED LONGERON AND STRAPS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW LONGERON SEGMENT AND STRAPS IAW SRM CHAPTER 53-2-2, FIG 8, SHEET 1, 2, SRM 51-1-8, SRM 53-2-0, SRM 51-1-8B, SRM 53-2-2, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
